Online Doctor Consultation & Medicines
Back ArrowBack Arrow
Offer IconSpecial offers
  1. Home
  2. BABYGESIC SUSPENSION 60ML

BABYGESIC SUSPENSION 60ML

Manufacturer

MEYER ORGANICS PVT LTD

Composition

PARACETAMOL-125MG/5ML

Pack Of

1 SUSPENSION

In Stock

PRODUCT SUBSTITUTES

BABYGESIC SUSPENSION 60ML

Product Details

About BABYGESIC SUSPENSION 60ML

BABYGESIC SUSPENSION 60ML belongs to the group of mild analgesics (pain killer), and antipyretic (fever-reducing agent) used to treat mild to moderate pain including headache, migraine, toothache, menstrual period pain, osteoarthritis pain, musculoskeletal pain and reducing fever. Pain and fever are caused by the activation of pain receptors due to the release of certain natural chemicals in our body like prostaglandin. 

BABYGESIC SUSPENSION 60ML contains 'Paracetamol' which prevents the release of a natural chemical (prostaglandin), causing a sensation of pain, inflammation and fever. BABYGESIC SUSPENSION 60ML also has an antipyretic effect and can reduce body temperature in cases of fever. BABYGESIC SUSPENSION 60ML works by resetting the temperature-regulating centre in the brain, thus decreasing temperature in fevers caused due to illness, chemotherapy or other reasons. 

BABYGESIC SUSPENSION 60ML is available as an over-the-counter medication. However, it is always recommended to use after consulting a doctor. The dose and duration of the medication depend on your condition and its severity. The common side effects of BABYGESIC SUSPENSION 60ML include liver damage, agitation, nervousness, and insomnia. Everyone needs not to experience the above side effects as they vary depending on their health, underlying conditions, age, weight and gender. In case of any discomfort, speak with a doctor.

Before starting BABYGESIC SUSPENSION 60ML, please inform your doctor if you have any known allergy to paracetamol, heart, kidney or liver problems, or persistent headaches. And also, if prescribed by your doctor, ask if the medication is safe to use during pregnancy and breastfeeding.

Uses of BABYGESIC SUSPENSION 60ML

Fever, Pain relief

Directions for Use

Swallow the tablet whole with a glass of water before or after the meals. It is recommended to take a tablet after food to avoid any gastrointestinal irritation. Do not chew, crush, or break it. If you cannot swallow the tablet as a whole, you may break the pill into half and take both halves one at a time. Space the doses evenly, and take it at a fixed time for better results.

Storage

Store in a cool and dry place away from sunlight

Side Effects of BABYGESIC SUSPENSION 60ML

Most of the side effects of BABYGESIC SUSPENSION 60ML do not require medical attention and gradually resolve over time. However, if the side effects are persistent, reach out to a doctor. Some common side effects of BABYGESIC SUSPENSION 60ML are liver damage, skin rashes, increased heartbeat, low platelets, and low white blood cells. Some may experience allergic skin reactions like peeling and blistering of the skin. Inform your doctor if you are allergic to paracetamol, or any other ingredients. Everyone may not experience these side-effects. 

In-Depth Precautions and Warning

Drug Warning

Consult your doctor immediately, if you develop any allergic reactions such as skin rash, swelling of face/lips/tongue/throat, wheezing or shortness of breath. Do not take it if you have any known allergy to paracetamol. People with kidney diseases, liver disease, heart disease, allergic skin problems, or breathing problems should avoid taking BABYGESIC SUSPENSION 60ML. People who are dehydrated for a long time should avoid intake of BABYGESIC SUSPENSION 60ML. If you have a low sodium level in the body first consult with the doctor before intake of BABYGESIC SUSPENSION 60ML. People who are heavy alcoholic drinkers (alcohol addict) should consult a doctor and avoid a BABYGESIC SUSPENSION 60ML intake. Do not take BABYGESIC SUSPENSION 60ML if you have persistent headache problem. BABYGESIC SUSPENSION 60ML is not recommended for use in the children less than 2 months of age groups. 

Safety Advice

  • Alcohol

    Consult Your Doctor

    BABYGESIC SUSPENSION 60ML and alcohol when taken together increase the chance of liver damage. Thus not recommended to be taken with alcohol.

  • Pregnancy

    Safe to use during pregnancy at low doses however doctors consultation is recommended.

  • Breast Feeding

    It should be used only on doctors consultation as paracetamol passes with mothers milk to baby.

  • Driving

    Safe to use before driving as it doesn't affect awareness & muscle coordination.

  • Liver

    Consult Your Doctor

    Paracetamol in higher doses can stop liver functioning thus should be used on the recommendation of doctors in patients with liver diseases.

  • Kidney

    It should be used by kidney patient only if the doctor has prescribed it.

Other Information (BAB0002)

This item is Not Returnable.

Expires on or after - September 2021

Patients Concern

FAQs

Paracetamol has not been found to be beneficial in migraine induced headache thus should be used only under doctors recommendation.

Yes, it is absolutely safe to take both at a time as there are no reported interaction cases.

Take the missed dose as soon as possible. If it's been too late, then a patient should never take a double dose at a time as it may be harmful to the liver.

Stomach pain may be due to various reasons most commonly due to acidity, stomach ulcers or gastrointestinal bleeding. So, it is advisable not to use BABYGESIC SUSPENSION 60ML to relieve stomach pain, instead consult a doctor.

There is no such problem reported with BABYGESIC SUSPENSION 60ML overdose. However, liver damage and skin allergic reactions are the most common problem experienced after paracetamol overdose.

Manufacturer/Marketer address

MEYER ORGANICS PVT. LTD., A-303, Road No. 32, Wagle Estate, Thane – 400 604 (Mumbai), Maharashtra, INDIA.

BABYGESIC SUSPENSION 60ML

BABYGESIC SUSPENSION 60ML

MRP: 22.40

Bottle
1

60 ml Suspension in 1 Bottle